# SDR AWXA200600456

- Difficulty date: February 2, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 68,430 hours, 29,193 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148N2332
- Condition: Corroded
- Location: Bs 1714
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C11 CHECK DISCOVERED LEVEL 2 CORROSION LOCATED ON WEB AT BS 1714, PRESSURE BULKHEAD, AT BL 25L UNDER AFT GALLEY AREA.  CORROSION WAS FOUND TO BE OUT OF SRM LIMITS.  MAINTENANCE FABRICATED AND INSTALLED REPAIR WEB AT BS 1714, PRESSURE BULKHEAD, AT BL 25L UNDER AFT GALLEY AREA IAW BOEING 757-200 SRM 51-70-13 PAGE 1.
